International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 1, Pages 205-207

A note on some applications of semi-open sets

T. M. Nour

Department of Mathematics, University of Jordan, Amman, Jordan

Received 5 May 1996; Revised 29 August 1996

Copyright © 1998 T. M. Nour. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The object of the present paper is to study the well known notions of semi-closure, semiinterior, semi-frontier and semi-exterior of a set using the concept of semi-open sets. A semi-isolated point of a set is also defined and studied.